# SDR 9704569958

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47145
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND BOTH FORWARD OVERWING EMERGENCY EXIT LIGHTS AND CABIN OVERHEAD EMERGENCY LIGHT DIM.  REPLACED BOTH BATTERY PACKS.  OPERATIONAL CHECK NORMAL.
